Time-changes preserving zeta functions

Jaidee, Sawian, Moss, Patrick and Ward, Tom (2019) Time-changes preserving zeta functions. Proceedings of the American Mathematical Society, 147 (10). pp. 4425-4438. ISSN 0002-9939

Full text not available from this repository.


We associate to any dynamical system with finitely many periodic orbits of each period a collection of possible time-changes of the sequence of periodic point counts for that specific system that preserve the property of counting periodic points for some system. Intersecting over all dynamical systems gives a monoid of time-changes that have this property for all such systems. We show that the only polynomials lying in this monoid are the monomials, and that this monoid is uncountable. Examples give some insight into how the structure of the collection of maps varies for different dynamical systems.

Item Type: Article
Uncontrolled Keywords: mathematics(all),applied mathematics ,/dk/atira/pure/subjectarea/asjc/2600
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 25 Oct 2019 14:30
Last Modified: 22 Oct 2022 05:23
URI: https://ueaeprints.uea.ac.uk/id/eprint/72786
DOI: 10.1090/proc/14574

Actions (login required)

View Item View Item